About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 19, Pages 3045-3055
http://dx.doi.org/10.1155/IJMMS.2005.3045

Common fixed points of single-valued and multivalued maps

1Department of Mathematics and System Sciences, College of Science, National University of Defense Technology, Changsha 410073, China
2College of Mathematics and Econometrics, Hunan University, Changsha 410082, China

Received 19 June 2005; Revised 1 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define a new property which contains the property (EA) for a hybrid pair of single- and multivalued maps and give some new common fixed point theorems under hybrid contractive conditions. Our results extend previous ones. As an application, we give a partial answer to the problem raised by Singh and Mishra.